# SDR 2004UALA00374

- Difficulty date: April 20, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Buckled
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 5L EXTERIOR SKIN AT FWD LOWER CORNER BUCKLED. FABRICATED & INSTALLED DOUBLER REPAIR.
